1. Approximation (M.S.E) of the shape parameter for Pareto distribution by using the standard Bayes estimator

Volume 13, Issue 1, Winter and Spring 2022, Pages 871-880

Adwea Naji Atewi; Safaa Jawad Ali; Bushra Swedan Naser; Muataz Adnan Harhoosh


2. Forms of $\varpi$-continuous functions between bitopological spaces

Volume 13, Issue 1, Winter and Spring 2022, Pages 2219-2225

Adwea Naji Atewi; Bushra Sweedan Naseer; Safaa Jawad Ali; Muataz Adnan Harhoosh


3. Numerical solutions of Abel integral equations via Touchard and Laguerre polynomials

Volume 12, Issue 2, Summer and Autumn 2021, Pages 1599-1609

Jalil Talab Abdullah; Bushra Sweedan Naseer; Balasim Taha Abdllrazak